MathSciNet Relay Station
MathSciNet bibliographic data
MR2603494 (2011e:93013) 93B05 (34A60 34K35 47N20 47N70 93C23)
Park, Jong Yeoul; Park, Sun Hye; Kang, Yong Han Controllability of second-order impulsive neutral functional differential inclusions in Banach spaces. Math. Methods Appl. Sci. 33 (2010), no. 3, 249–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement